# SDR AALA20041252

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - SECOND OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR SECOND OVERWING EXIT EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
